An approximate analytical solution of time-fractional telegraph equation

Articles > Article ยท 2011

Authors: S. DAS, K. VISHAL, P. K. GUPTA, Ahmet YILDIRIM

Applied Mathematics and Computation, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 217, pp 7405-7411

DOI: 10.1016/j.amc.2011.02.030

Summary

In this article, the powerful, easy-to-use and effective approximate analytical mathematical tool like homotopy analysis method (HAM) is used to solve the telegraph equation with fractional time derivative a (1 < alpha <= 2). By using initial values, the explicit solutions of telegraph equation for different particular cases have been derived. The numerical solutions show that only a few iterations are needed to obtain accurate approximate solutions. The method performs extremely well in terms of efficiency and simplicity to solve this historical model. (C) 2011 Elsevier Inc. All rights reserved.

View details